MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-00-40F
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported the patient's left hip was revised after multiple dislocations.Patient was revised to an mdm/adm liner construct with a metal head.

Brand Name
TRIDENT 0 DEG INSERT 40MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7718892
Report Number0002249697-2018-02305
Device Sequence Number19098950
Product Code LPH
UDI-Device Identifier07613327025316
UDI-Public07613327025316
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUY
PMA/510(K) Number
K061434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Catalogue Number623-00-40F
Device Lot NumberMHM2TX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient Weight88